# SDR ASAA2017032120240

- Difficulty date: March 21, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 33,092 hours, 9,966 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: APMRK643
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 33,149 hours, 9,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE BITE TEST, FOUND SHORT TIME FAULT MESSAGE 75-30401 - THE VSV POSITION SIGNALS DISAGREE.  ACFT GROUNDED. REMOVED AND REPLACED RIGHT VSV ACTUATOR IAW AMM 75-31-01. LEAK TESTED GOOD, ACTUATORS TESTED GOOD.
